# SDR QXEA20180813292

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 17,470 hours, 18,512 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Contaminated
- Location: Nr 1
- Part time: 37,787 hours, 26,634 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER TIME TO UNFEATHER WAS 50 SECONDS. REMOVED FROM SERVICE.  ON GREASE LEVEL CHECK,  FOUND GREASE TO BE DARK BROWN IN COLOR AND VERY LOW VISCOSITY.  POSSIBLE CONTAMINATED WITH ENGINE OIL. REPLACED THE P[ROPELLER GREASE AND ALSO THE OVERSPEED GOVERNOR.  RETURNED TO SERVICE.
